# SDR 29GA2014091900001

- Difficulty date: September 19, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 31,645 hours, 35,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7253730504
- Condition: Dented
- Location: Bs 608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED DENTS TO OUTER SKIN, BS 608 5 AND BUCKLE TO FRAME.  REINFORCED DENT WITH AN EXTERNAL REPAIR DOUBLER, FRAME REINFORCED.
